# SDR REXA2016081801564

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,601 hours, 12,588 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXYGEN LOW PRESSURE CAUTION MESSAGE.  FOUND THE FIRST OFFICER`S OXYGEN MASK LEAKING.   REMOVED AND REPLACED IAW AMM35-11-12.  OPS TESTED AND LEAK TESTED GOOD. SERVICED CREW OXYGEN IAW AMM12-16-35.  DUST COVER INSTALLED AND SERVICING DOOR SECURED VERIFIED OXYGEN.
